Generalized virial theorem for the Liénard-type systems
Resumen: A geometrical description of the virial theorem (VT) of statistical mechanics is pre- sented using the symplectic formalism. The character of the Clausius virial function is determined for second-order differential equations of the Lie´nard type. The explicit dependence of the virial function on the Jacobi last multiplier is illustrated. The latter displays a dual role, namely, as a position-dependent mass term and as an appropriate measure in the geometrical context.
Idioma: Inglés
DOI: 10.1007/s12043-014-0925-0
Año: 2015
Publicado en: PRAMANA-JOURNAL OF PHYSICS 84, 3 (2015), 373-385
ISSN: 0304-4289

Factor impacto JCR: 0.692 (2015)
Categ. JCR: PHYSICS, MULTIDISCIPLINARY rank: 59 / 78 = 0.756 (2015) - Q4 - T3
Factor impacto SCIMAGO:

Financiación: info:eu-repo/grantAgreement/ES/DGA/E24-1
Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2012-33575
Tipo y forma: Article (Published version)
Área (Departamento): Física Teórica (Departamento de Física Teórica)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.


Exportado de SIDERAL (2017-05-04-08:44:55)

Este artículo se encuentra en las siguientes colecciones:
Articles > Artículos por área > Física Teórica



 Record created 2016-01-20, last modified 2017-05-04


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)